# SDR CALA2016022495124

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 55,973 hours, 11,760 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN UNDER SURFACE, SEVERAL AREAS WERE FOUND CORRODED, AT WS 573 - 626, STRINGER L14, WS 652 - 705 STRINGER -L14, WS 705 - 758, STRINGER L-14, WS 758 - 810.5, STRINGER -L14, WS 810.5 - 863, STRINGER -L14, WS 863 - 916, STRINGER -L14, WS 916 - 968.5, STRINGER -L14, WS 968.5 - 1021.5, STRINGER -L14, WS 1047.5 - 1101, STRINGER -L14, WS 1101 - 1155, STRINGER -L14, WS 1182 - 1209.5, STRINGER -L14, WS 1021 - 1047.5, STRINGER -L14, WS 1264.5 - 1320, STRINGER -L10, WS 1209.5 - 1264.5, STRINGER -L10, WS 1155 - 1209.5, STRINGER L10, WS 1101 - 1155, STRINGER -L10, WS 1021.5 - 1047.5, STRINGER -L10, WS 968.5 - 1021.5 STRINGER L10, WS 889.5 - 942, STRINGER -L10, WS 810 - 889.5, STRINGER L10, WS 678.5 - 705, STRINGER -L10.  RT WING LOWER SKIN UNDER SURF ACES CORROSION REMOVED & PROTECTED IAW SRM 51-10-02 & SRM 5 1-20-01, HFEC INSP, FLUORESCENT PENETRANT INSP, RESULT NO CRACK OR DEFECT FOUND.
